The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2009
Number of items: 1.

2009

O'Farrell, Anthony and Short, Ian (2009). Reversibility in the diffeomorphism group of the real line. Publicacions Matemàtiques, 53(2) pp. 401–405. file

This list was generated on Mon Dec 22 16:20:41 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk